# SDR HALA20241018291

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01081
- Aircraft time: 43,165 hours, 7,380 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Probe
- Condition: Dirty
- Location: Nr 2  Air Data
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

F/O SIDE AIRSPEED ERROR. PERFORMED INSPECTION ON PITOT PROBES, NOTICED BOTTOM DRAIN HOLE SLIGHTLY CLOG #2 PROBE CLEAN (FLUSH) #2 PITOT PROBE PER AMM 34-11-00. A/C OK TO CONTINUE FOR SERVICE.
